Ask a Dog Vet and Get Answers to Your Dog Health Questions
Hi this is DRB and I would be happy to help you.....
Give me a few minutes to prepare my answer.....
Doses this high of Glucosamine and manganese could be very toxic to your dog.....Here is more on the glucosamine
Here is a link to glucosamine issues:
I would suggest inducing vomiting. You can do this by giving 1 teaspoon of 3 % Hydrogen Peroxide per 10lbs of body weight. That would be 10 teaspoons for your dog. After you get him to vomit I would get him to a vet immediately. If you are within 10 minutes of an emergency hospital I would just go right now and let them induce vomiting at the ER. It is very important that you get your dog to an ER ASAP.
I hope this helps. DRB
Please give me a positive rating as that is the only way I am compensated. A positive rating will not close this question and I am more than happy to answer any follow up questions that you have.
Please remember my answers do not replace or supersede the advice of your veterinarian as my answers do not create a valid client patient relationship as I am unable to examine your pet. Thank you very much! DrB
Please let me know if I can help you further. DRB